# SDR DALA2024062006253

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 L/Rbl10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0400936) CORROSION ON FLOOR SUPPORT ANGLE BTW STA 277 AND LBL-10 TO RBL-10 AT COCKPIT. FLOOR SUPPORT ANGLE BTW STA 277 AND LBL-10 TO RBL-10 WAS REPAIRED PER ERA 618349-14.
